# SDR DALA2024051305131

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 870 L29l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER ON FRAME Y=870 BTW LONGERONS 29L AND 29R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00299: CORROSION LEVEL 2. PREVIOUS REPAIR DOUBLER ON FRAME Y=870 BTW LONGERONS 29L AND 29R AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. (LP #0334766)
